# SDR DALA2019061703578

- Difficulty date: June 17, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 65,716 hours, 48,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF ROW 31 INOP. REPLACED BATTERY PACKS BATTERIES FOR B5-28 AND B5-107. CKS GOOD REF MD88 AMM 33-53.
